MAUDE Adverse Event Report: ORTHO DEVELOPMENT PIVOT; BIPOLAR ACETABULAR CUP

ORTHO DEVELOPMENT PIVOT; BIPOLAR ACETABULAR CUP
Model Number 133-2246
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, a patient received a bipolar acetabular cup.On (b)(6) 2024, the patient fell and dislocated the bipolar head.On (b)(6) 2024, the patient was revised and the device replaced.

Brand Name
PIVOT
Common Device Name
BIPOLAR ACETABULAR CUP
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key20599509
Report Number1722511-2024-00015
Device Sequence Number8787443
Product Code KWY
UDI-Device Identifier00822409015153
UDI-Public(01)00822409015153(17)261011(10)A225154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133-2246
Device Lot NumberA225154
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale